American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Daniela Anca Măcinic, Ştefan Papadima, Clement Radu Popescu and Alexander I. Suciu. Flat connections and resonance varieties: From rank one to higher ranks. Trans. Amer. Math. Soc. 369 (2017) 1309-1343.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Papadima and Alexander I. Suciu. The spectral sequence of an equivariant chain complex and homology with local coefficients. Trans. Amer. Math. Soc. 362 (2010) 2685-2721. MR 2584616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Schick. $L^2$-determinant class and approximation of $L^2$-Betti numbers. Trans. Amer. Math. Soc. 353 (2001) 3247-3265. MR 1828605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Murray Gerstenhaber and Samuel D. Schack. The cohomology of presheaves of algebras. I. Presheaves over a partially ordered set . Trans. Amer. Math. Soc. 310 (1988) 135-165. MR 965749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter J. Kahn. Rational Moore $G$-spaces . Trans. Amer. Math. Soc. 298 (1986) 245-271. MR 857443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter J. Kahn. Equivariant homology decompositions . Trans. Amer. Math. Soc. 298 (1986) 273-287. MR 857444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Kozlowski. Equivariant bundles and cohomology . Trans. Amer. Math. Soc. 296 (1986) 181-190. MR 837806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Blass. Cohomology detects failures of the axiom of choice . Trans. Amer. Math. Soc. 279 (1983) 257-269. MR 704615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. D. Elmendorf. Systems of fixed point sets . Trans. Amer. Math. Soc. 277 (1983) 275-284. MR 690052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia